# SDR WX0A2021122073902

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 31,872 hours, 23,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 810352
- Condition: Failed Insp
- Location: 10wl And 11wl
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FA STATED EXIT LIGHTS STAYED ON AFTER FOUR CHIMES MIDCENTER AFTCENTER. A/C LEFT OVER WING EXIT. / PERFORMED EPSU BITE TEST.TEST FAILED FOR BATTERY 10WL AND 11WL IAW AMM 33-51-00. REMOVED AND REPLACED BOTH 10WL AND 11WL BATTERIES IAW AMM 33-51-38. OPS-CHECK GOOD."
